# SDR DXTA200702332

- Difficulty date: July 12, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N844QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600629
- Aircraft time: 3,545 hours, 2,678 cycles
- Engine: Pwa PW545A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT MAIN LANDING GEAR INDICATOR WOULD NOT EXTINGUISH AFTER GEAR WAS BROUGHT UP.  CYCLED GEAR 3 TIMES, INDICATOR STAYED ON EACH TIME.   [07-23-07]   JACKED A/C IAW CESSNA AIRCRAFT TO MODEL 560 MAINTENANCE MANUAL 7-10-11. SWING LANDING GEAR THROUGH 5 CYCLES, COULD NOT DUPLICATE LANDING GEAR INDICATOR PROBLEM. PERFORMED HYDRALIC ACT DOWNLOAD SWITCH ADJUSTMENT IAW CITATION 560MM 32-31-04 PG 207. CYCLED GEAR TWICE COULD NOT DUPLICATE PROBLEM. OPS CHECK GOOD IAW CITATION 560 MM CHAPTER 32-01-00. LOWERED A/C VERIFICATION OF GEAR LOCKED.
